# SDR SWIA200312450

- Difficulty date: September 22, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 1,147 hours, 1,080 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Actuator
- Part number: 501125904
- Part serial: 2442
- Condition: Defective
- Location: Stick Pusher
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON LANDING FLARE ELEVATOR HUNG AT LAST FEW DEGREES OF TRAVEL.  AFTER LANDING CREW NOTICED A CATCH IN THE ELEVATOR TRAVEL IN LAST THIRD OF UP TRAVEL.  REPLACED STALL STICK PUSHER ACTUATOR SERVO IAW MM 27-35-15.  OPS CHECKED GOOD.
